# SDR ASAA1149182

- Difficulty date: March 1, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681513
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SEAT TRACK GOUGED AND WORN BS 695.5.  REMOVED DAMAGED SECTION AND INSTALLED REPLACEMENT IAW B737 400 SRM 53 00 52.
